Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    36
  • comments
    47
  • views
    30,602

Hope - Day Eight

Graciemeow

491 views

I'm being really impatient with accutane. i keep saying to myself come on its only been eight days but it seems to be dragging so much!! literally the only "side effects" if you could even call them that is my slighttlyy drier hair and slightly drier lips., as well as abit of an initial breakout. i feel like last time the side effects hit me straight away - after only a few days i felt exhausted teary and weak, which in hindsight i would not like to experience again but at least i felt it hit me. i'm terrified that it just wont work this time or something. im terrified that it will work but a yearn later ill be back around to where i am again now. I completley forgot what it was like to have bad skin the year and a half i was clear - at first i was so elated and loved looking in the mirror and thinking " i dont need foundation today". or going on holiday and not worrying about my make up coming off in the pool cos i didnt need to wear any. or going to foam parties and actually goin in the foam cos i didnt have to worry about my skin looking awful. i've always been confident towards other people but having clear skin made me feel so much better about myself no staring in the mirror or hesitating on plans with friends or feeling like people were staring at me because of my skin. i'm begging to get back to this

blogentry-162285-0-44323700-1325631814.p

i just have to be patient. i would advise anyone who is on the end of thier tether with thier skin and that is hesitant about accutane to just go for it. whats to lose?



3 Comments


Recommended Comments

I know exactly how you feel. today is my first day taking accutane & i keep looking in the mirror hoping to see a change lol, but good luck with your accutane! (:

Share this comment


Link to comment

Good luck with your 2nd course! I am a month into my 1st course and I'm really hoping that this will clear me up for good. Were there any other reasons why you quit your 1st course other than your hair falling out?

Share this comment


Link to comment

umm, i think i was just abit impatient really. my skin cleared up pretty quickly as my acne was only mild/moderate rather than severe (but persistant, hence the accutane), so once i was clear and my hair was falling out i was like, well whats the point im clear and its making my hair fall out so i want to get off it so this stops and i can go and drink with my friends again. my derm did say that the longer i was on it, the less chance it had of comin back though, in hindsight i should of persevered and given it at LEAST another month. but now i am older and wiser! so im sure if you stay on it for as long as your derm tells you too the relapse rate will be greatly decreased and you will be clear for good :) good luck with your first course

Share this comment


Link to comment

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a New Account

Sign in

Already have an account? Sign in here.

Sign In Now
×